Frequent Chest Pain During Tuberculosis Treatment?
Night. I want to ask if I have TB and I have been given red medicine. And in the consumption for 3 weeks. r ntp 2 today I have chest pain then. Like I want a fever. For the past 2 days I only drank ibuprofen aj .. r n Even though I never did before. . r nIt why? Thanks
Chest pain can have a variety of causes, for example:
gastric disorders, such as heartburn, gastritis, acid reflux disease, muscle injury or chest rib inflammation of the gallbladder under stress or anxiety. Try to keep taking TB medication regularly according to doctor's recommendations. The following can also be done:
regular consumption of food with a healthy and balanced menu it is better to eat small portions but more often do not lie down immediately after eating enough to drink enough water have sufficient rest time avoid smoking limit caffeine / alcohol can better manage stress Medicine paracetamol and or warm compresses can be given to relieve pain or fever that arise.
If the symptoms have not improved, it is recommended that you see a doctor. So that you can do a physical examination and supporting tests such as blood tests, X rays, or ultrasound to help find out the underlying cause. The doctor will provide the right treatment according to the results of the examination obtained.
The following page discusses chest pain
May be useful,